# SDR UALA2011082304520

- Difficulty date: August 23, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 50,430 hours, 6,110 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP ROW 53 LT.  RELAMPED, OP CHECKS NORMAL.
